Publication
Title
Double Poisson structures on finite dimensional semi-simple algebras
Author
Abstract
We give a description of the bimodule of double derivations of a finite dimensional semi-simple algebra S and its double Schouten bracket in terms of a quiver. This description is used to determine which degree two monomials induce double Poisson brackets on S. In case S = ℂ¨n , a criterion for any degree two element to give a double Poisson bracket is deduced. For S = ℂ¨n and S¡ä = ℂ¨m the induced Poisson bracket on the variety of isomorphism classes of semi-simple representations iss n (S * T) of the free product S * T is given.
Language
English
Source (journal)
Algebras and representation theory. - -
Publication
2008
ISSN
1386-923X
Volume/pages
11:5(2008), p. 437-460
ISI
000258896700003
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.05.2009
Last edited 25.03.2017
To cite this reference